Research Repository

Finite Number Sums in Higher Order Powers of Harmonic Numbers

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2013) Finite Number Sums in Higher Order Powers of Harmonic Numbers. Bulletin of Mathematical Analysis and Applications, 5 (1). pp. 71-79. ISSN 1821-1291

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: binomial coefficients; gamma function; polygamma function; finite sum identities
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > VU College
Depositing User: VUIR
Date Deposited: 21 Jul 2020 05:36
Last Modified: 21 Jul 2020 05:36
URI: http://vuir.vu.edu.au/id/eprint/40792
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar